# SDR ASAA2012072392596

- Difficulty date: July 2, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 16,142 hours, 5,160 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Part number: 118411934
- Part serial: YY083083Y
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 28,581 hours, 9,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL LEAK AT DRAIN LINE FOR FUEL/ OIL HEAT EXCHANGER 10 DROPS IAW MINUTE.  REMOVED NR 2 ENGINE OIL/ FUEL HEAT EXCHANGER.  INSTALLED SERVICEABLE OIL/ FUEL HEAT EXCHANGER REF MM 79-21-02-400-801.  STEPS A THRU H (1). COMPLETED INSTALLATION AND LEAK CHECKED GOOD REF MM 79-21-02-400-801 H(2)-I(1) AND 71-00-00700-801-F00.  NO LEAKS FROM ENGINE DRAINS.
